# SDR GLBA20100915F

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 32,520 hours, 43,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP,  MX FOUND CRACK IN FRAME AT FS 327.63, 1" BELOW FLOORBOARD ON RT SIDE, 2.5" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSP IAW EO10-1900-53-060.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
